MAUDE Adverse Event Report: ARTHREX, INC. SUTURETAPE FIBERLOOP W/ NDL WH/BL; POLYETHYLENE SYNTHETIC SUTURE

ARTHREX, INC. SUTURETAPE FIBERLOOP W/ NDL WH/BL; POLYETHYLENE SYNTHETIC SUTURE
Model Number SUTURETAPE FIBERLOOP W/ NDL WH/BL
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 22-jan-2026, it was reported by a sales representative via email that two ar-7534 fiberloop 1.3 mm suture tape sutures became unswaged at the suture junction.This did not impact the outcome of the case, as an ar-7534 from a different lot was used to complete the procedure.This issue was discovered during a procedure on (b)(6) 2026.
 
Additional Manufacturer Narrative
Additional information: b3, g3, h3, h6 the device associated with the reported event was not returned for evaluation.Based on the documented event information, including available photographs, videos, event descriptions, and any additional field data, the most likely cause of the reported device breakage is use error, including incorrect surgical technique.The complaint allegation was not confirmed.No evidence of that failure was received.

Brand Name
SUTURETAPE FIBERLOOP W/ NDL WH/BL
Common Device Name
POLYETHYLENE SYNTHETIC SUTURE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24313254
Report Number1220246-2026-00529
Device Sequence Number20052453
Product Code GAT
UDI-Device Identifier00888867288829
UDI-Public(01)00888867288829(11)250423(17)290930(10)15313896
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K171296
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 05/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURETAPE FIBERLOOP W/ NDL WH/BL
Device Catalogue NumberAR-7534
Device Lot Number15313896
Was Device Available for Evaluation? No
Distributor Facility Aware Date01/22/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date02/11/2026
Supplement Report FDA Received Date05/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown